# SDR MTNA112011220001

- Difficulty date: November 25, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N916FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- Aircraft time: 24,443 hours, 27,173 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Damaged
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTED LEFT HYDRAULIC LINE FROM PILOTS MASTER CYLINDER TO THE BRAKE METERING VALVE.  FOUND AREAS OF SUSPECTED PIN HOLD CORROSION IN AREA OF CARGO DOOR.  REPLACED 5 FT SECTION OF LINE BY CARGO DOOR IAW ATR42 JIC 20-23-13 BIED LINE IAW ATR42 JIC 32-42-00-BLD 10000.  OPS CHECK GOOD IAW ATR42 JIC 32-42-00 OPT 10000.  THE AIRCRAFT WAS RETURNED TO SERVICE.
